# SDR UIEA2019022203310

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,981 hours, 11,979 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9789096
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R/H PRSOV DOESNT OPEN OR REGULATED LOW MESSAGE AFTER ASM TEST ENGINE RUN( REMOVED AND REPLACED R/H ENGINE PRSOV IAW B767 AMM 36-11-09 OPS CHECK GOOD IAW EO 6736A013 PAR 1 )
